# SDR VTZA97587

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41023
- System (JASC): 2150 · Cabin Cooling System
- Part: Condenser Unit
- Part number: 12529001
- Condition: Failed
- Location: Ac Compt
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAD/DTW - FLT 6454  - DURING TAXI AT1610 HRS ON 10-20-97, AIRCRAFT MADE A SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS SMOKE SEEN COMING OUT OF AIR CONDITIONING VENT IN TAIL SECTION OF AIRCRAFT.  MAINTENANCE INSPECTED AND OPENED DMI 40732, MEL 21-1 ON AIR CONDITIONING SYSTEM.  MAINTENANCE CLOSED DMI 40732 10-26-97 BY REMOVING AND REPLACING COMPRESSION CONDENSER UNIT, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
